نتایج جستجو برای: equicontinuous sets

تعداد نتایج: 211144  

Journal: :Fuzzy Sets and Systems 2002
Nehad N. Morsi Aly A. Fahmy

We consider a multiple-rule, generalized modus ponens inference scheme, with an interpretation based on compositional rule of inference (CRI) and a residuated implication. We show that such a system is equivalent, as far as CRI is concerned, to a system that satis5es the “basic requirement for fuzzy reasoning”, proposed by Turksen and Tian (Fuzzy Sets and Systems 58 (1993) 3–40). We establish a...

Journal: :Fuzzy Sets and Systems 2011
Zsófia Lendek Jimmy Lauber Thierry-Marie Guerra Robert Babuska Bart De Schutter

The description of the error dynamics (30) in our paper [1] contains an omission that leads to some bounds used in the conditions of Theorem 8 and Corollary 2 in the paper to be incorrectly defined. In what follows, the correct error dynamics and the corresponding conditions are given. Instead of (30) in [1], the error dynamics are actually given by ė = m ∑ i=1 wi(z)[(Ai − LiC +MiAδi)e +Mi(Āδix̂...

Journal: :Mathematical and Computer Modelling 2007
A. Thavaneswaran Kulathava Ranee Thiagarajah S. S. Appadoo

Recently, Carlsson and Fuller [C. Carlsson, R. Fuller, On possibilistic mean value and variance of fuzzy numbers, Fuzzy Sets and Systems 122 (2001) 315–326] have introduced possibilistic mean, variance and covariance of fuzzy numbers and Fuller and Majlender [R. Fuller, P. Majlender, On weighted possibilistic mean and variance of fuzzy numbers, Fuzzy Sets and Systems 136 (2003) 363–374] have in...

Journal: :Fuzzy Sets and Systems 2014
Masayuki Takahashi Toshiaki Murofushi Shin Asahina

This paper is a brief summary of “M.Takahashi, T.Murofushi, S.Asahina, A new necessary and sufficient condition for the Egoroff theorem in non-additive measure theory, Fuzzy Sets and Systems, to appear.” This paper states that a newly defined condition, called condition (M), is a necessary and sufficient condition for the Egoroff theorem in non-additive measure theory. The existing necessary an...

2011
ALEX CLARK

Matchbox manifolds M are a special class of foliated spaces, which include as special examples the weak solenoids, suspensions of odometer and Toeplitz actions, and tiling spaces associated to aperiodic tilings with finite local complexity. They have many properties analogous to those of a compact manifold, but the additional data inherently encoded in the pseudogroup dynamics of its foliation ...

2008
Jan Pachl

Semiuniform semigroups provide a natural setting for the convolution of generalized finite measures on semigroups. A semiuniform semigroup is said to be ambitable if each uniformly bounded uniformly equicontinuous set of functions on the semigroup is contained in an ambit. In the convolution algebras constructed over ambitable semigroups, topological centres have a tractable characterization. 1...

2010
LUDVIK JANOS J. L. SOLOMON Roger Nussbaum

We investigate attractors for compact sets by considering a certain quotient space. The following theorem is included. Let /: G -> G, G a closed convex subset of a Banach space, / a mapping satisfying (i) there exists M c G which is an attractor for compact sets under/; (ii) the family {/"}Ü°_i is equicontinuous. Then/has a fixed point. 1. Since the appearance of the celebrated Schauder fixed p...

Journal: :Proceedings of the American Mathematical Society 2019

Journal: :Journal of Physics: Conference Series 2020

2018
John Duchi Ruiyang Song

Theorem 1. Let {Xn}n=1 ⊂ L∞(T ) be a sequence of stochastic processes on T . The followings are equivalent. (1) Xn converge in distribution to a tight stochastic process X ∈ L∞(T ); (2) both of the followings: (a) Finite Dimensional Convergence (FIDI): for every k ∈ N and t1, · · · , tk ∈ T , (Xn(t1), · · · , Xn(tk)) converge in distribution as n→∞; (b) the sequence {Xn} is asymptotically stoch...

نمودار تعداد نتایج جستجو در هر سال

با کلیک روی نمودار نتایج را به سال انتشار فیلتر کنید